# SDR AALA202202040840

- Difficulty date: February 2, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 24,552 hours, 9,670 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR IN CABIN AFTER TAKE OFF. NEVER DISSIPATED TILL ENGINE SHUTDOWN. AIR INTERRUPTED BACK TO DFW. ODOR IN FLIGHT DECK CABIN. EMERGENCY DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING.   (OPEN)
